Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox & severe headaches

Posted by Dr. Bob on August 13, 1998, at 9:50:54

In reply to Luvox & severe headaches, posted by Wayne Thornton, MSW, LCSW on August 12, 1998, at 12:15:07

> I have a patient who has received significant
> relief of her dysphoria with the administration
> of Luvox 150mg qd except.... the patient c/o
> severe headaches... we have tried enteric coated
> nsaids and desimprimine w/o decrease in the
> headaches... there is no known neurologic
> pathology... what might be going on????

Sometimes SSRIs cause headaches themselves...





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:288